# SDR MALA050156

- Difficulty date: February 14, 2005
- Submitted: February 18, 2005
- Operation: Air carrier
- Aircraft: N502XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2307
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR INTRANSIT LIGHT AS WELL AS HANDLE LIGHT REMAINED ON FOR 20-30 SEC, CYCLED GEAR AND BOTH REMAINED ILLUMINATED.  A/C TO BE FERRIED FROM DSM TO DTW WITH LT MLG UPLOCK INDICATION INOP.  A/C TO BE FLOWN WITH VISUAL CONFRONTATION OF GEAR RETRACTION IF NORMAL GEAR UP INDICATION.  NO FLT RESTRICTIONS IF TRANSIT LIGHT STAYS ON A ALTITUDE RESTRICTIONS TO 20,000 FT, MAX AIRSPEED OF 210 KNOTS.  FOUND LT UPLOCK PROXIMITY SWITCH WIRE BAD INSIDE THE SWITCH.  REMOVED AND REPLACED LT UPLOCK PROX SWITCH CYCLE GEAR SEVERAL TIMES.  OPS CHECK GOOD ON GROUND IAW AVRO MM 32-30-00.  P/N 8-018-01.
